# SDR SWAA2021011841524

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 32,588 hours, 19,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED, PER AMM.33-51-06.
